# SDR JJBA20210303001

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,575 hours, 28,210 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Controller
- Part number: 7021170951
- Part serial: 8021867
- Condition: Inoperative
- Location: Auto Pilot
- Part time: 8,319 hours, 6,839 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AUTOPILOT AND YAW DAMP WOULD NOT ENGAGE AFTER TAKE OFF, NO VERTICAL MODE AVAILABLE. NO LATERAL MODE AVAILABLE. PERFORMED AP FUNCTIONAL CHECK. OPS CHECK SAT. NO DEFECTS NOTED. R&R FLIGHT GUIDANCE CONTROLLER (GC-550). OPS CHECK SAT.
